Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 734307, 9 pages
http://dx.doi.org/10.1155/2013/734307
Research Article

Adaptive Sliding-Mode Tracking Control for a Class of Nonholonomic Mechanical Systems

School of Automation, Southeast University, Nanjing 210096, China

Received 21 April 2013; Accepted 17 June 2013

Academic Editor: Yu Kang

Copyright © 2013 Wei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Sun, “Adaptive Sliding-Mode Tracking Control for a Class of Nonholonomic Mechanical Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 734307, 9 pages, 2013. doi:10.1155/2013/734307